# SDR SWIA202162060

- Difficulty date: October 2, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER IS CRACKED.     (C-CHECK RO 10/29/2021)    REMOVED AND REPLACED PAX DOOR FORMER AFTER FORMER PER CRJ 700 SRM 51-42-06-001-001-A01 AND PERFORMED PRESSURE LEAK CHECK TO PAX DOOR AFT FORMER PER CRJ 700 AMM 21-31-00-910-801-A01 NO LEAKS.  COMPLIED WITH TASK CARD 51-900-1002-SKY
